Restriction semigroups and λ-Zappa-Szep products

Research output: Contribution to journalArticle

Full text download(s)

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalPeriodica Mathematica Hungarica
DateAccepted/In press - 6 Nov 2015
DateE-pub ahead of print - 9 May 2016
DatePublished (current) - 2016
Volume73
Number of pages29
Pages (from-to)179-207
Early online date9/05/16
Original languageEnglish

Bibliographical note

© 2016, The authors.

Projects

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations